| Catalog Number |
L1-CW-120V |
| Medical Device Problem Codes |
Temperature Problem (3022); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Event or Problem Description
It was reported that there was an intermittent issue when turning off the unit.Everything in internal stopped except display temperature which decreased slowly instead of an immediate stop.There was no patient involvement and no patient harm/adverse event reported.